# SDR FDEA201706061696

- Difficulty date: June 6, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 99,103 hours, 29,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: ADA3626
- Condition: Corroded
- Location: Bs 879
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 879 LEFT OF CENTER  FLOOR SUPPORT IS CORRODED.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW DWG ADA 3626.
